# SDR 2024FA0000988

- Difficulty date: November 4, 2024
- Submitted: December 31, 2024
- Operation: General aviation
- Aircraft: N208AV
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600358
- Aircraft time: 10,247 hours, 8,118 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 656501619
- Condition: Worn
- Location: Zone 500
- Part time: 270 hours, 277 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER INBOARD AILERON WING CONTROL CABLE FREQUENTLY WEARS BEYOND MANUFACTURER'S LIMITS WHERE THE CABLE PASSES THROUGH A FAIRLEAD LOCATED AT WS 111.62. PROPER FLIGHT CONTROL RIGGING HAS BEEN VERIFIED MULTIPLE TIMES. THE MANUFACTURER HAS NO APPROVED REPAIR OR MODIFICATION OTHER THAN REPLACING THE CABLE. THIS CABLE HAS BEEN REPLACED 3 TIMES IN THE LAST 1500 HOURS.
